# SDR UPS99829152

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 370484102
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C123, NR 3 MAIN TANK O/B SIDE OF THE XRS 74 RIB, THE STRINGER AFT END FITTING IS CRACKED. REMOVED AND REPLACED FITTING IAW DWG 3704841 AND SRM 51-1-20D.
